# SDR CA050225003

- Difficulty date: February 21, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Cessna A185E
- Aircraft time: 6,493 hours
- Engine: Cont IO520D
- Propeller: Mcauly D2A34C58
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Reinforcement
- Part number: 07321014
- Condition: Cracked
- Location: Stab Hinge
- Component: Stabilizer, Cessna
- Component part number: 12320008
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BOTH STABILIZER HINGE REINFORCEMENT FOUND CRACKED WHILE PERFORMING ANNUAL INSPECTION. REPLACEMENT PARTS ORDERED FROM MFG. THIS IS NOT UNCOMMON TO FIND CRACKS IN THIS AREA.  PROBABLE GROUND HANDLING LOADS OR MISFIT ON INSTALLATION.  NOTE THAT STABILIZER HAS BEEN REBUILT IN 1996 AFTER AIRCRAFT GROUND LOOP.
